Hilberts Tionde Problem och Büchisekvenser
Journal article, 2012

The paper gives an overview of B├╝chi's square problem in the context of Hilbert's Tenth Problem. Several construction methods of integer sequences with constant second differences of squares are discussed and 5 new nontrivial septuplets of this type are presented.

Büchi's conjecture

elliptic curve

rational points on surfaces.

Author

Juliusz Brzezinski

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Nordisk Matematisk Tidskrift, Normat

0801-3500 (ISSN)

Vol. 60 2 52-69

Subject Categories

Mathematics

Roots

Basic sciences

Learning and teaching

Pedagogical work

More information

Created

10/6/2017